# SDR 2001FA0000164

- Difficulty date: April 25, 2001
- Submitted: August 6, 2001
- Operation: General aviation
- Aircraft: N430CP
- Make and model: Cessna 172S
- Aircraft serial: 172S8692
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Prop Spinner
- Part time: 42 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A POSTFLIGHT INSPECTION, THE PROPELLER SPINNER BULKHEAD ASSEMBLY WAS DISCOVERED CRACKED.  THE CORNER PORTION OF THE BULKHEAD WAS COMPLETELY RIPPED AWAY AND THE EDGE OF THE SPINNER WAS PEELING UP.  PROBABLE CAUSE:  MANUFACTURING DEFECT SUSPECTED.
